Average polarization of elektromagnetics Gaussian Schell-model beams through anisotropic non-Kolmogorov turbulences

Saved in:
Main Authors: Zhao, Yuanhang (Author), Zhang, Yixin (Author), Wang, Qiu (Author)
Format: Article
SourceDoc: Radioengineering , Vol. 25, No. 4 (2016), s. 652-657
Language:English
Genre/form:články
ISSN:1210-2512
Subjects:
Tags: Add Tag
No Tags, Be the first to tag this record!
Status Sublibrary Description Location LCC Callnumber Old Callnumber
Open stacks; for loan NTK collection Vol.25:no.3-4(2016) 4th floor, shelf 4D/113 TK6540 .R333 v.25 no.3-4 R 13883/42